MathSciNet Relay Station
MathSciNet bibliographic data
MR1742282 (2000i:34151) 34K45 (34K05 34K12)
Ballinger, George; Liu, Xinzhi Existence, uniqueness and boundedness results for impulsive delay differential equations. Appl. Anal. 74 (2000), no. 1-2, 71–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement